MathSciNet Relay Station
MathSciNet bibliographic data
MR908993 (88h:14029) 14F35 (14C30 14F40 17B56 55P62 58A12)
Hain, Richard M. The de Rham homotopy theory of complex algebraic varieties. I. $K$-Theory 1 (1987), no. 3, 271–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement